# SDR FDEA201803110649

- Difficulty date: March 11, 2018
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 33,359 hours, 17,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOOR BEAM HAS BLUE WATE CONTAMINATION AT FR. 13B BETWEEN Y1959 TO Y953. REMOVED AND REPLACED FLOOR
BEAMS AT FR. 13B BETWEEN SEAT TRACKS Y953 TO Y1959 IAW SRM 51-40-21 AND SRM 53-12-15. REPAIR IS CLASSIFED AS
CAT. "A" AND MAJOR REPAIR.
